# SDR YENA2022041200360

- Difficulty date: April 9, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 01123
- Aircraft time: 82,884 hours, 30,933 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (EA A22-218-01) FUSELAGE / REAR FUSELAGE/ UPPER SKIN PANEL/ FR 69/70 AT LEVEL OF STR 4L/ DENT- PERMANENT REPAIR (CONSIDERED A MAJOR REPAIR)
